Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pain in abdomen, yellowish discharge, bleeding. What is wrong?

Hey I have two children 11 months and two weeks apatt my younger one is 15 months now for the last two months I have been haveing really bad pains in my womb I had a green / yellow discharge and I was given antibiotics my gp checked mt womb and said I have an erosion and I started a heavey bleed she also told me that there was somethinf snoring the lineing if my womb the antibiotcsgave me very sharp pains and caused large clots now after a full months of bleeding I am still haveing the same pains and a see through discharge streaked with blood any idea what this could be am 20 years old thanks for your help
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
welcome to healthcaremagic
as you have a persistant vaginal discharge would suggest get a high vaginal swab done, to know whether it is a fungal or bacterial infection.
you also need to do a urine test to rule out an infection.
as the problem of the stomach has been there for a long time get an ultrasound done to know stat of the uterus, bladder and ovaries
would suggest you visit a gynecologist for further review and follow up.
note the description of the discharge might also suggest a sexually transmitted disease you need to rule it out.
hope to have answered your query
get well soon take care.
Answered: Wed, 6 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor